# SDR CA011113007

- Difficulty date: November 13, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,087 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Wire
- Part number: 3E23602
- Condition: Broken
- Location: Deice Harness
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING PROP DEICE OPERATION THE SYSTEM INDICATED A FAILURE.UPON INVESTIGATION / TROUBLESHOOT IT WAS FOUND THE HARNESS P/N 3E23060-2 HAD AN INTERNAL BREAK WITH LITTLE OR NO CONTINUITY WHILE MOVING THE HARNESS AS INSTALLED.PART WAS REMOVED NEW ONE INSTALLED SYSTEM TESTED SERVICEABLE.
